# SDR UPS07849241

- Difficulty date: February 8, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT FUSELAGE STA 1580 BETWEEN L24L & L25L EXT SKIN HAS DENT WITH GOUGE 6 INCHES LONG 1.5 INCH WIDE AND APPROX. .100 INCH DEEP.  CUT OUT DAMAGED AREA AT STA 1580 BETWEEN L24L & L25L EXTERIOR SKIN IAW SRM 53-2-1 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER, AND FINGER DOUBLER AT STA 1580 BETWEEN L24L & L25L IAW SRM 53-2-1 FIG 7.
